# SDR AALA200803194

- Difficulty date: December 28, 2008
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N392AN
- Make and model: Boeing 767323
- Aircraft serial: 29429
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EXTERIOR EMERGENCY LIGHT AT FORWARD LEFT CARGO DOOR INOPERATIVE.  REPLACED LAMP.  SYSTEM GROUND CHECKED NORMAL OPERATION.
